# SDR SWIA201541282

- Difficulty date: May 21, 2015
- Submitted: June 9, 2015
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 32,492 hours, 26,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 473
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SUPPORT BS 473.15 RBL 45.0 HAS CORROSION.  REPAIRED THE FLOOR SUPPORT IAW REO.
